# SDR HEEA0016177

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 23031922
- Condition: Spalled
- Location: Compressor
- Part time: 108 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  SPALLING ON SHAFT GEAR TEETH.  INSTALLED A NEW SHAFT.
